Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Pregnant, nausea. Diet?

I am 9 weeks pregnant . Due to nausea i am unable to eat meals specially chappati, vegetable etc... after every meal i need to eat hajmola or something to stop vomit . I feel comfortable while eating fruits only. Can u pls suggest whether chappati & vegetable is more important than fruits for growth of a baby and eating hajmola is safe for my baby or not.. please help
Asked On : Thu, 10 May 2012
Answers:  1 Views:  2403
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
vomitings are common during first months of pregnancy.
if you are having excessive vomitings, you better visit local gynecologist and take anti-emetic tablets.
they will give much better relief than hajmola etc.
taking fruits is no doubt necessary but vegetables etc are also needed,
you can take small amounts of food in more frequent intervals which will decrease vomitings.
so, visit doctor take anti-emetics, continue taking folic acid suppliments and multi vitamin tablets.
take care
Answered: Mon, 28 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor